# SDR UPS00234445

- Difficulty date: November 12, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD ENTRY DOOR EMERGENCY EXIT LIGHT BATTERIES WEAK.  REPLACED BATTERIES, OPS CKS OK.
